# SDR USAA2010050790923

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 72,011 hours, 44,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603100
- Part serial: 0324
- Condition: Delaminated
- Location: Le Slat
- Part time: 33,610 hours, 20,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B3 - MAJOR REPAIR - NR 4 SLAT IS DELAMINATED AT TRAILING EDGE UPPER SURFACE.  REPLACED NR 4 SLAT IAW B737 AMM 27-81-00 & 27-81-21.
